Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had stitch like pain in abdomen. Feeling of bruises. On voltaren gel. Am I okay?

Over the past few weeks I have had some minor stomach discomfort. I always felt hungry and would often feel that way after eating, often for hours at a time. I started to take probiotics and the discomfort has gone - as too the hunger pains. However, as part of that time I felt I often had a stitch like pain just directly below my left bottom rib, about a finger s width under the rib. That too went after I had the probiotics. I ve been feeling ok for the last week or two, however in the last day in the same place where I felt the stitch, I now have the feeling of a bruise - especially when the area is pressed. The area of soreness is only the size of a small coin, however there is no markings of a bruise or a lump. This has gradually become more sore over the last couple of days. Thinking it may be a muscular issue I have used a Voltaren Gel on the area. I am 32, male, non-smoker, non-drinker.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello itech4ed,
I am glad to hear that you don't smoke or drink alcohol. If you have had
minor stomach issues before, it may be related to acid problems , may be
aggravated by ingestion of certain foods like spicy foods, citrous or excess
dairy products. Taking probiotics is O.K. That might keep your intestinal
bacteria healthy.
As for the pain , it is possible to have a pinched nerve in that area of the rib
or even as you suspect a muscle sprain that could have happened
during some physical activity.
Topical pain relieving creams or gels are O.K. I would also suggest some
warm water compresses using a wash cloth or a towel few times a day.
Wish you well,
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor